# SDR AUS20040041

- Difficulty date: January 24, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2710 · Aileron Control System
- Part: Gearbox
- Part number: 256T34304
- Condition: Faulty
- Location: Aileron Control
- Part time: 30,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT INBOARD AILERON ANGLE GEARBOX FAULTY.
